# SDR AALA20120203DFW02

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 33,787 hours, 14,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY EXIT LIGHT COVER BROKEN.  REPLACED LIGHT ASSEMBLY FOR LEFT SIDE EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
